Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
            
  Top » Catalog » Journals » International Journal of Mathematics, Game Theory and Algebra » My Account  |  Cart Contents  |  Checkout   
Quick Find
  
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Fetal Alcohol Syndrome: Recognition, Differential Diagnosis and Long-Term Effects
$82.00
Shopping Cart more
0 items
Information
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
Bestsellers
01.Volume 15 Issue 2
02.Volume 15 Issue 3
03.Volume 17 Issue 1-2
04.Volume 17 Issue 3
05.Volume 17 Issue 4
06.Volume 17 Issue 5-6
07.Volume 20 Issue 3
Notifications more
NotificationsNotify me of updates to Volume 13 Issue 1
Tell A Friend
 
Tell someone you know about this product.
Volume 13 Issue 1 (International Journal of Mathematics, Game Theory, and Algebra) $100.00
1. Consistency and Its Converse in Assignment Games (Manabu Toda)
pp. 1-14

2. Price Competition in Olygopoly: The Conditions of Convergence to and Deviation From Walrasian Equilibrium (Alexander A. Vasin)
pp. 15-30

3. Overlapping Generations Randomly-Furcating Stochastic Differential Games: Intertemporal Strategic Behavior Under Stochastic Dynamics and Uncertain Payoffs (David W. K. Yeung)
pp. 31-56

4. Games as People Play and How to Form Winning Strategies (P.L. Yu and C.Y. Chiang Lin) pp. 57-80

5. Multiple Closed Noncollision Orbits of Fixed Energy for Singular Hamiltonian Systems (Shi-Liang Wen and Zhang Shiqing) pp. 81-88

Available Options:
Version:
Special Focus Titles
01.Violent Communication and Bullying in Early Childhood Education
02.Cultural Considerations in Intervention with Women and Children Exposed to Intimate Partner Violence
03.Chronic Disease and Disability: The Pediatric Lung
04.Fruit and Vegetable Consumption and Health: New Research
05.Fire and the Sword: Understanding the Impact and Challenge of Organized Islamism. Volume 2

Nova Science Publishers
© Copyright 2004 - 2019

Volume 13 Issue 1 (International Journal of Mathematics, Game Theory, and Algebra)